# SDR ASAA2020051132712

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 25,680 hours, 8,301 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 251A44304
- Condition: Failed
- Location: Control Column
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 12301081. DURING ACCOMPLISHING LAND VERIFY (AUTOLAND) FAULT MSG 22-11125. GROUNDED - YES. VERIFIED FAULTS 22-11125 AND 22-11126 DURING BITE LIBRARY TEST 60.32. REPLACED THE ELEVATOR SENSOR REF B737-900 AMM 22-11-30/401. COMPLETED ADJUSTMENT. NO HELP TO ORIGINAL DEFECT. REPLACED F/O'S COLUMN CUTOUT SWITCH M1201 REF AMM 27-41-51/401. ADJUSTMENT AND OPS CHECK GOOD. ACCOMPLISHED INSTALLATION TEST OF THE ELEVATOR POSITION SENSOR IAW AMM 22-11-30-820-801. GROUND VERIFICATION TESTS ARE GOOD.
